Simultaneous option prices and an implied risk-free rate of interest: A test of the Black-Scholes models
Steve Swidler ()
Journal of Economics and Business, 1986, vol. 38, issue 2, 155-164
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jebusi:v:38:y:1986:i:2:p:155-164
Access Statistics for this article
Journal of Economics and Business is currently edited by Emanuele Bajo and Moritz Ritter
More articles in Journal of Economics and Business from Elsevier
Bibliographic data for series maintained by Catherine Liu ().